Top answers from doctors based on your search:
Disclaimer

Can you get high from nitroglycerin

A 24-year-old member asked:
Dr. Mark Stern
46 years experience Cardiology
No: No but some people like the transient flushed feeling, although it can cause a nasty headache and lower your blood pressure too much.
Dr. Joseph Moore
34 years experience Cardiology
No: If you take enough Nitroglycerin your blood pressure will drop and you are very likely to pass out. This can be very dangerous.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old member asked:
Dr. Samuel Hahn
28 years experience Cardiology
Nothing good: The most common side effects are a pounding headache and dizziness/lightheadedness from low bp. Not recommended for recreation.
1
1 comment
3
3 thanks
Dr. Franklin Schneider
32 years experience Cardiology
Yes: Nitroglycerin can lower blood pressure and cause lightheadedness. A non-prescription form of nitroglycerin, called "poppers" is specifically taken be ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Francis Kempf
A Verified Doctor answered
A US doctor answered Learn more
No: There really is no evidence that nitrates will improve the quality of an erection. In fact, nitroglycerine can cause venodilation and may adversely a ... Read More
5
5 thanks
A 30-year-old member asked:
Dr. Howard Rubin
47 years experience Cardiology
Nitroglycerin: No.
A 40-year-old member asked:
Dr. Stanley Berger
33 years experience Cardiology
May Adjust Rx: Nitroglycerin is a medication known for what's called "tachyphylaxis" which simply means the effect of the medication wears off over time. Usually, t ... Read More
A 35-year-old male asked:
Dr. Amin Ashrafzadeh
24 years experience Ophthalmology
See your doctor: They can write a prescription if appropriate!
1
1 thank
A 21-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
No harm: Touching nitroglycerin will not do you any harm. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, ... Read More
2
2 thanks
A 34-year-old member asked:
Dr. Payam Mehranpour
23 years experience Cardiology
Nitroglycerin: Nitroglycerin can lead to lowering/drop in blood pressure, dizziness and headache. These adverse reactions may happen in individuals with or without h ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Mark Rasak
33 years experience Cardiology
Not usually: Nitrates are vasodilators but are usually weak BP lowering agents ( not to mention the headaches) and would only be used in pts with angina or heart f ... Read More
A 35-year-old member asked:
Dr. Justin Fuehrer
10 years experience Emergency Medicine
Dilation of vessels: Nitroglycerin is only used in emergency situations, it works by causing dilation of blood vessels, which will then help to lower blood pressure. This ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month